Homogeneous quasimorphisms, -topology and Lagrangian intersection
Yusuke KawamotoÉcole Normale Supérieure, Paris, France
We construct an example of a non-trivial homogeneous quasimorphism on the group of Hamiltonian diffeomorphisms of the two and four dimensional quadric hypersurfaces which is continuous with respect to both the -metric and the Hofer metric. This answers a variant of a question of Entov–Polterovich–Py which is one of the open problems listed in the monograph of McDuff–Salamon. Throughout the proof, we make extensive use of the idea of working with different coefficient fields in quantum cohomology rings. As a by-product of the arguments in the paper, we answer a question of Polterovich–Wu regarding homogeneous quasimorphisms on the group of Hamiltonian diffeomorphisms of the complex projective plane and prove some intersection results about Lagrangians in the four dimensional quadric hypersurface.
Cite this article
Yusuke Kawamoto, Homogeneous quasimorphisms, -topology and Lagrangian intersection. Comment. Math. Helv. 97 (2022), no. 2, pp. 209–254DOI 10.4171/CMH/530